Hormonal imbalance.. anemia

Patient

Q: Hello i am Shreya. I am 21 year old
there are many queries related to sex and my menstrual cycles.
Last month i got my periods on 27th Dec. I had unprotected sex with my fiance on 4th jan and he had ejaculated near my vagina and immediately i took an ipill. and on 10th 11th and 12th of jan i had a light vaginal blood discharge means lower than normal periods.
Today it is 28th dec. and i still dint get my periods.
what should i do next?
can i be pregnant?
when should i expect my periods?
can i be HIV affected?
can u please tel me the root cause for HIV?
how can i get my periods soon?
in future can i get pregnant?
I have anemia too

Symptoms:  None
Doctor

A:   Hello
Thanks for the query
Since you had a history of unprotected intercourse and taken an I pill, the bleeding could be a side effect of the pill.The pill may delay cycles or even prepone them, flow being reduced or increased, in your case looks like periods are getting delayed. There is a slight possibility that the pill may fail in action to prevent a pregnancy , keeping this in mind as it was an unprotected intercourse, we need to rule out pregnancy as your cycles are also delayed. Kindly consult a gynecologist and get a pregnancy test done to rule out the same. In case you are not pregnant you may wait for one week for cycles to resume. In case, it does not the doctor will repeat the pregnancy test if negative then give you hormones to cause withdrawal bleeding which will resume the cycles. The possibility of contracting a HIV is through unprotected intercourse with an affected partner or contact with blood of an infected person by injections, mucosal contact, blood transfusion, etc. You have chances of the same, only if your partner has been infected.There is no reason that this I pill or the intercourse may come in the way of you getting pregnant. Anemia can be corrected with iron supplements and blood transfusion if needed
Hope this helped
Regards

Related Q&A

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews